# SDR SWAA2022030277412

- Difficulty date: February 16, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N733SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27865
- Aircraft time: 69,349 hours, 40,581 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Part number: 31422591
- Condition: Cracked
- Location: Rh Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 O/B FAN ENGINE OIL ACCESS DOOR AFT VERTICAL STIFFNER CRACKED. UPPER CORNER. / REPLACED ON #2 O/B FAN ENGINE OIL ACCESS DOOR AFT VERTICAL STIFFENER SHIELD P/N 3142259-1 ISSUE TAG# A10570 IAW B737-700 SRM 51-40-02-0G-0 SRM 51-40-05-0G-0; GOODRICH AEROSTRUCTURES 71-13-30
